The Mathematica Journal
Volume 9, Issue 2

Search

In This Issue
Articles
Tricks of the Trade
In and Out
Trott's Corner
New Products
New Publications
Calendar
News Bulletins
New Resources
Classifieds

Download This Issue 

About the Journal
Editorial Policy
Staff
Submissions
Subscriptions
Advertising
Back Issues
Contact Information

Integral Equations
Stan Richardson

References

[1] R. Kress, Linear Integral Equations, New York: Springer-Verlag, 1989.

[2] R. Kress, Numerical Analysis, New York: Springer-Verlag, 1998.

[3] L. Fox and E. T. Goodwin, "The Numerical Solution of Non-Singular Linear Integral Equations," Philosophical Transactions of the Royal Society of London, Series A, 245, 1953 pp. 501-534.

[4] E. R. Love, "The Electrostatic Field of Two Equal Circular Conducting Disks," Quarterly Journal of Mechanics and Applied Mathematics, 2, 1949 pp. 428-451.

[5] J. C. Cooke, "The Coaxial Circular Disc Problem," Zeitschrift für Angewandte Mathematik und Mechanik, 38, 1958 pp. 349-356.

[6] E. R. Love, "The Potential Due to a Circular Parallel Plate Condenser," Mathematika, 37, 1990 pp. 217-231.

[7] W. C. Chew and J. A. Kong, "Microstrip Capacitance for a Circular Disk through Matched Asymptotic Expansions," SIAM Journal on Applied Mathematics, 42, 1982 pp. 302-317.

[8] V. I. Fabrikant, "Electrostatic Problem of Several Arbitrarily Charged Unequal Coaxial Disks," Journal of Computational and Applied Mathematics, 18, 1987 pp. 129-147.

[9] P. Henrici, Applied and Computational Complex Analysis, Vol. 3, New York: John Wiley & Sons, 1986.

[10] P. K. Kythe, Computational Conformal Mapping, Boston: Birkhäuser, 1998.

[11] H. Kober, Dictionary of Conformal Representations, New York: Dover, 1957.

[12] A. I. Nekrasov, "On Waves of Permanent Type," Izv. Ivanovo-Voznesensk. Politekhn. Inst., 3, 1921 pp. 52-65; 6, 1922 pp. 155-171.

[13] J. G. Byatt-Smith, "Numerical Solution of Nekrasov's Equation in the Boundary Layer Near the Crest for Waves Near the Maximum Height," Studies in Applied Mathematics, 106, 2001 pp. 393-405.

[14] H. Bückner, "A Special Method of Successive Approximations for Fredholm Integral Equations," Duke Mathematical Journal, 15, 1948 pp. 197-206.



     
About Mathematica | Download Mathematica Player
Copyright © Wolfram Media, Inc. All rights reserved.